Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some problems in conformal mapping


Author: J. A. Jenkins
Journal: Trans. Amer. Math. Soc. 67 (1949), 327-350
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1949-0032748-X
MathSciNet review: 0032748
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors, Untersuchungen zur Theorie der konformen Abbildung und der ganzen Funktionen, Acta Societatis Scientiarum Fennicae, N. S. A. vol. 1 (1930).
  • [2] L. Ahlfors and A. Beurling, Invariants conformes et problèmes extrémaux, Dixième Congrès des Mathématiciens Scandinaves, 1946. MR 0021107 (9:23f)
  • [3] A. Beurling, Études sur un problème de majoration, Thesis, 1933.
  • [4] H. Grötzsch, Über einige Extremalprobleme der konformen Abbildung, Berichte über die Verhandlungen der Sächsischen Akademie der Wissenschaften zu Leipzig, Math-Phys. Klasse vol. 80 (1928) pp. 366-376.
  • [5] O. Teichmüller, Extremale quasikonforme Abbildungen und quadratische Differentiale, Abhandlungen der Preussischen Akademie der Wissenschaften, Math-naturw. Klasse, No. 22, 1939.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0032748-X
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society